Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a class of implicit differential inclusions


Author: Zouhua Ding
Journal: Proc. Amer. Math. Soc. 124 (1996), 745-749
MSC (1991): Primary 34A60; Secondary 34A09
MathSciNet review: 1328345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of solutions is established for implicit differential inclusions $M(x')+C(x)\owns 0$ in $R^n$ involving the sum of a maximal monotone mapping $M$ and an upper semicontinuous mapping $C$ with compact, closed values. A question of Wenzel is answered in the affirmative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34A60, 34A09

Retrieve articles in all journals with MSC (1991): 34A60, 34A09


Additional Information

Zouhua Ding
Affiliation: Department of Mathematics, University of South Florida, Tampa, Florida 33620-5700
Email: ding@chuma.usf.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03402-8
PII: S 0002-9939(96)03402-8
Keywords: Maximal monotone operator, upper semicontinuous function, implicit differential inclusion
Received by editor(s): September 1, 1992
Received by editor(s) in revised form: March 1, 1994
Communicated by: Dale Alspach
Article copyright: © Copyright 1996 American Mathematical Society